Ansatte ved Institut for Matematiske Fag – Københavns Universitet

Resize Print Bookmark and Share

Institut for Matematiske Fag > Ansatte > Uffe Haagerup

Publications 2010 - 2014

  1. U. Haagerup, M. Junge, Q. Xu., A reduction method for noncommutative Lp-spaces and applications, . Trans. Amer. Math. Soc. 362, 2125-2165. (2010). PDF file (481 kb) available.

  2. U. Haagerup, T. Kemp, R. Speicher, Resolvents of R-diagonal operators, Trans. Amer. Math. Soc. 362, 6029-6064. (2010). PDF file (324 kb) available.

  3. U. Haagerup, T. Steenstrup, R. Szwarc, Schur multipliers and spherical functions on homogeneous trees, Internat. J. Math. 21, 1337-1382. (2010).

  4. U. Haagerup, M. Musat, Factorization and dilation problems for completely positive maps on von Neumann algebras, arXiv:1009.0778. Comm. Math. Phys. 303, 555-594 (2011).

  5. U. Haagerup, G. Picioroaga, New Presentations of Thompson's group and applications, J. Operator Theory 66, 217-232 (2011). PDF file (229 kb) available.

  6. M. Asaeda, U. Haagerup., Fusion rules on a parametrized series of graphs, arXiv:1008.5364. Pacific J. Math 253, 257-288 (2011).

  7. U. Haagerup, S. Thorbjørnsen, Asymptotic expansions for the Gaussian Unitary Ensemble, arXiv:1004.3479. Infinite Dimensional Analysis, Quantum Probability and Related Topics 15, 1250003, 41 pp (2012).

  8. U. Haagerup, S. Möller, Radial multipliers on reduced free products of operator algebras, arXiv:1201.0609. Journal of Functional Analysis 263, 2507-2528 (2012).

  9. U. Haagerup, T. de Laat, Simple Lie groups without the Approximation Property., arXiv:1201.1250. Duke Math. J. 162, 925-964 (2013).

  10. U. Haagerup, S. Möller, The law of large numbers for the free multiplicative convolution., arXiv:1211.4457. Nordforsk Network Closing Conference Procededings. Springer Proceedings in Mathematics and Statistics, Vol 58, 157-186 (2013).

  11. U. Haagerup, H. Schlichtkrull, Inequalities for Jacobi Polynomials, arXiv:1201.0495. Ramanujan J. 33, 227-246 (2014).

  12. H. Ando, U. Haagerup, Ultraproducts of von Neumann algebras, arXiv:1212.5457. Journal Funct. Analysis 266, 6842-6913 (2014).

Papers under publication

  • S. Haagerup, U. Haagerup, M. Ramirez-Solano, A computational approach to the Thompson Group F., arXiv:1409.1486. (2014).

  • U. Haagerup, M. Musat, An asymptotic property of the factorizable completely positive maps and the Connes embedding problem. To appear in Comm. Math. Phys., arXiv:1408.6476. (2014).

  • U. Haagerup, Quasitraces on exact C*-algebras are traces. To appear in Math. Reports of the Academy of Science of the Royal Society of Canada., arXiv:1403.7653. (2014).

  • U. Haagerup, S. Knudby, The weak Haagerup property II: Examples. To appear in IMRN, International Mathematics Research Notices., arXiv:1405.5820. (2013).

  • U. Haagerup, S. Thorbjørnsen, On the free Gamma distributions. To appear in Indiana Univ. Math. J., arXiv:1302.3738. (2013).

  • U. Haagerup, S. Knudby, A Lévi-Khinchin formula for free groups. To appear in Proc. Amer. Math. Soc., arXiv:1304.5763. (2013).

  • H. Ando, U. Haagerup, C. Winsløw, Ultraproducts, QWEP von Neumann Algebras, and the Effros-Maréchal Topology. To appear in Journal für die Reine und Angewandte Mathematik., arXiv:1306.0460. (2013).

  • U. Haagerup, T. de Laat, Simple Lie groups without the Approximation Property II. To appear in Trans. Amer. Math. Soc. , arXiv:1307.2526. (2013).

  • U. Haagerup, Cyclic p-roots of prime lenght p and related complex Hadamard matrices, preprint (29 pp., 2008) PDF file (236 kb) available.

  • G. Björck and U. Haagerup, All cyclic p-roots of index 3, found by symmetry-preserving calculations, preprint (38 pp., 2007) PDF file (329 kb) available.

  • U. Haagerup, A. Przybyszewska, Proper metrics on locally compact groups, and proper affine isometric actions on Banach Spaces, preprint (31 pp., 2006). PDF file (207 kb) available.